EconPapers    
Economics at your fingertips  
 

New Iterative Algorithm for Two Infinite Families of Multivalued Quasi‐Nonexpansive Mappings in Uniformly Convex Banach Spaces

Fang Zhang, Huan Zhang and Yulong Zhang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We introduce a new iterative scheme for finding a common fixed point of two countable families of multivalued quasi‐nonexpansive mappings and prove a weak convergence theorem under the suitable control conditions in a uniformly convex Banach space. We also give a new proof method to the iteration in the paper of Abbas et al. (2011).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/649537

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:649537

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:649537